Alert archive / Washington / Wind Advisories in 2006

Wind Advisory 12, NWS Spokane, WA

November 14, 20065 counties in Idaho; 10 counties in Washington

NWS Spokane, WA issued this wind advisory at Nov 14, 2006, 12:25 PM PST for 5 counties in Idaho; 10 counties in Washington. It took effect at Nov 15, 2006, 1:00 PM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2006, 12:25 PM PST (20:25 UTC)
In effect from
Nov 15, 2006, 1:00 PM PST
Expired
Nov 16, 2006, 3:47 AM PST
In force
15 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 64 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 8.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2006-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2006-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KOTX 142025
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1225 PM PST TUE NOV 14 2006

IDZ002-003-026-027-WAZ032>036-041-044-150430-
/O.NEW.KOTX.WI.Y.0012.061115T2100Z-061116T0900Z/
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE...
MANSFIELD
1225 PM PST TUE NOV 14 2006

...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PST
THURSDAY. 

A PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO MUCH OF
EASTERN WASHINGTON AND NORTHERN IDAHO WEDNESDAY. INITIALLY MOST
WINDS WILL BLOW FROM THE SOUTH AND SOUTHEAST AT 20 TO 25 MPH BUT
THEN A COLD FRONT PASSING THROUGH IN THE LATE AFTERNOON AND EVENING WILL
CAUSE THE WINDS TO SHIFT TO THE SOUTH AND SOUTHWEST AND INCREASE
TO 30 MPH WITH WIND GUSTS TO 45 MPH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
8 follow-up statements
000 
WWUS76 KOTX 150406
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
806 PM PST TUE NOV 14 2006

IDZ002-003-026-027-WAZ032>036-041-044-151300-
/O.CON.KOTX.WI.Y.0012.061115T2100Z-061116T0900Z/
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE...
MANSFIELD
806 PM PST TUE NOV 14 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM
PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM PST
THURSDAY FOR MUCH OF INTERIOR EASTERN WASHINGTON...AS WELL AS
PORTIONS OF THE IDAHO PANHANDLE.

AN APPROACHING PACIFIC STORM SYSTEM WILL BRING THE POTENTIAL FOR
WINDY CONDITIONS TO THE INLAND NORTHWEST WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. BY WEDNESDAY AFTERNOON...GUSTY SOUTH WINDS ARE
EXPECTED TO DEVELOP IN SPOKANE...COEUR DALENE...PULLMAN...MOSES
LAKE...AND RITZVILLE. SUSTAINED WINDS BETWEEN 20 MPH AND 30 MPH
WILL BE POSSIBLE THROUGH LATE AFTERNOON. EXPOSED AREAS ABOVE 2500
FEET...AND RIDGE TOPS WILL BE MOST SUSCEPTABLE TO GUSTS AS HIGH AS
40 MPH.

THE STRONGEST WINDS WITH THIS STORM SYSTEM WILL LIKELY ACCOMPANY
THE PASSAGE OF A COLD FRONT WEDNESDAY EVENING. WIND GUSTS AS HIGH
AS 45 MPH ARE EXPECTED ACROSS THE LOW LANDS OF THE INTERIOR
NORTHWEST...INCLUDING THE CITIES OF MOSES LAKE...SPOKANE...
COEUR DALENE...PULLMAN...LEWISTON...AND POMEROY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED...
AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS76 KOTX 151252
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
452 AM PST WED NOV 15 2006

IDZ002-003-026-027-WAZ032>036-041-044-152100-
/O.CON.KOTX.WI.Y.0012.061115T2100Z-061116T0900Z/
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE...
MANSFIELD
452 AM PST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM
PST THURSDAY FOR MUCH OF THE INTERIOR EASTERN WASHINGTON...AS WELL
AS PORTIONS OF THE IDAHO PANHANDLE.

AN APPROACHING PACIFIC STORM SYSTEM WILL BRING THE POTENTIAL FOR
WINDY CONDITIONS TO THE INLAND NORTHWEST THIS AFTERNOON AND
TONIGHT. BY THIS AFTERNOON...GUSTY SOUTH WINDS ARE EXPECTED TO
DEVELOP IN SPOKANE...COEUR DALENE...PULLMAN...MOSES LAKE...AND
RITZVILLE. SUSTAINED WINDS BETWEEN 20 MPH AND 30 MPH WILL BE
POSSIBLE THROUGH LATE AFTERNOON. EXPOSED AREAS ABOVE 2500
FEET...AND RIDGE TOPS WILL BE MOST SUSCEPTABLE TO GUSTS AS HIGH AS
40 MPH.

THE STRONGEST WINDS WITH THIS STORM SYSTEM WILL LIKELY ACCOMPANY
THE PASSAGE OF A COLD FRONT WEDNESDAY EVENING. WIND GUSTS AS HIGH
AS 45 MPH ARE EXPECTED ACROSS THE LOW LANDS OF THE INTERIOR
NORTHWEST...INCLUDING THE CITIES OF MOSES LAKE...SPOKANE... COEUR
DALENE...PULLMAN...LEWISTON...AND POMEROY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KOTX 151739
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
939 AM PST WED NOV 15 2006

WAZ041-044-160145-
/O.EXT.KOTX.WI.Y.0012.061116T0300Z-061116T0900Z/
WENATCHEE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD
939 AM PST WED NOV 15 2006

...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 AM PST
THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
PST THURSDAY. 

AN APPROACHING PACIFIC STORM SYSTEM WILL BRING THE POTENTIAL FOR
WINDY CONDITIONS TO THE INLAND NORTHWEST THROUGH TONIGHT.

THE STRONGEST WINDS WITH THIS STORM SYSTEM WILL LIKELY ACCOMPANY
THE PASSAGE OF A COLD FRONT WEDNESDAY EVENING. WIND GUSTS AS HIGH
AS 45 MPH ARE EXPECTED ACROSS THE WENATCHEE AREA AND THE
WATERVILLE PLATEAU. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

IDZ002-003-026-027-WAZ032>036-160145-
/O.CON.KOTX.WI.Y.0012.061115T2100Z-061116T0900Z/
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE
939 AM PST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM PST THURSDAY. 

AN APPROACHING PACIFIC STORM SYSTEM WILL BRING THE POTENTIAL FOR
WINDY CONDITIONS TO THE INLAND NORTHWEST THIS AFTERNOON AND
TONIGHT. BY THIS AFTERNOON...GUSTY SOUTH WINDS ARE EXPECTED TO
DEVELOP IN SPOKANE...COEUR DALENE...PULLMAN...MOSES LAKE...AND
RITZVILLE. SUSTAINED WINDS BETWEEN 20 MPH AND 30 MPH WILL BE
POSSIBLE THROUGH LATE AFTERNOON. EXPOSED AREAS ABOVE 2500 FEET...
AND RIDGE TOPS WILL BE MOST SUSCEPTIBLE TO GUSTS AS HIGH AS
40 MPH.

THE STRONGEST WINDS WITH THIS STORM SYSTEM WILL LIKELY ACCOMPANY
THE PASSAGE OF A COLD FRONT WEDNESDAY EVENING. WIND GUSTS AS HIGH
AS 45 MPH ARE EXPECTED ACROSS THE LOW LANDS OF THE INTERIOR
NORTHWEST...INCLUDING THE CITIES OF MOSES LAKE...SPOKANE... COEUR
DALENE...PULLMAN...LEWISTON...AND POMEROY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KOTX 152107
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
107 PM PST WED NOV 15 2006

IDZ002-003-WAZ033>036-160515-
/O.EXT.KOTX.WI.Y.0012.061116T0000Z-061116T0900Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE
107 PM PST WED NOV 15 2006

...WIND ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM
PST THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
1 AM PST THURSDAY. 

A PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO THE INLAND
NORTHWEST LATE THIS AFTERNOON AND EVENING. GUSTY SOUTH WINDS ARE
EXPECTED TO DEVELOP IN SPOKANE...COEUR DALENE...PULLMAN...MOSES
LAKE...AND RITZVILLE. SUSTAINED WINDS OF 25 TO 35 MPH CAN BE
EXPECTED LATE THIS AFTERNOON AND INTO THE EVENING WHEN THE COLD
FRONT PASSES. EXPOSED AREAS AND HIGHER RIDGES ABOVE 2500 FEET WILL
BE MOST SUSCEPTIBLE TO GUSTS AS HIGH AS 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

IDZ026-027-WAZ032-160515-
/O.CON.KOTX.WI.Y.0012.000000T0000Z-061116T0900Z/
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-
INCLUDING THE CITIES OF...LEWISTON...KAMIAH...CRAIGMONT...
NEZPERCE...WINCHESTER...CLARKSTON
107 PM PST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY. 

A PACIFIC STORM SYSTEM WILL BRING WINDY CONDITIONS TO THE INLAND
NORTHWEST THIS AFTERNOON AND TONIGHT. GUSTY SOUTHEAST WINDS ARE
EXPECTED TO OVER THE CAMAS PRAIRIE...POMEROY AND NEAR THE ALPOWA SUMMIT
WITH WINDS OF 25 MPH TO 35 MPH THIS AFTERNOON AND INTO THE EVENING
AS A COLD FRONT PASSES. EXPOSED AREAS ABOVE 2500 FEET AROUND
LEWISTON AND CLARKSTON WILL BE MOST SUSCEPTIBLE TO GUSTS AS HIGH
AS 45 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

WAZ041-044-160515-
/O.CON.KOTX.WI.Y.0012.061116T0300Z-061116T0900Z/
WENATCHEE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD
107 PM PST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
PST THURSDAY. 

THE STRONGEST WINDS WITH THIS STORM SYSTEM WILL LIKELY ACCOMPANY
THE PASSAGE OF A COLD FRONT WEDNESDAY EVENING. WIND GUSTS AS HIGH
AS 45 MPH ARE EXPECTED ACROSS THE WENATCHEE AREA AND THE
WATERVILLE PLATEAU.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED... AND GUSTS TO 45 MPH ARE POSSIBLE. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KOTX 160108
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
508 PM PST WED NOV 15 2006

IDZ002-003-026-027-WAZ032>036-160900-
/O.CON.KOTX.WI.Y.0012.000000T0000Z-061116T0900Z/
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE
508 PM PST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY...

A WIND ADVISORY IS IN EFFECT UNTIL 1 AM PST THURSDAY FOR PORTIONS
OF THE UPPER COLUMBIA BASIN...AS WELL AS THE SPOKANE...COEUR
DALENE...AND PULLMAN AREAS.

AN APPROACHING COLD FRONT WILL CAUSE WINDS TO INCREASE OVER THE
INLAND NORTHWEST THIS EVENING. THE COMMUNITIES OF MOSES LAKE...
OTHELLO...AND RITZVILLE...CAN EXPECT THE STRONGEST WINDS BETWEEN
THE HOURS OF 7 PM AND MIDNIGHT. SUSTAINED WINDS OF 20 TO 30 MPH
ARE LIKELY WITH GUSTS AS HIGH AS 40 MPH.

FOR THE SPOKANE...COEUR DALENE...AND PULLMAN AREAS...THE
STRONGEST WINDS WILL LIKELY OCCUR BETWEEN 9 PM AND 1 AM. SUSTAINED
WINDS BETWEEN 25 AND 35 MPH...WITH GUSTS TO 45 MPH ARE POSSIBLE.
ELEVATIONS ABOVE 2500 FEET WILL BE ESPECIALLY SUSCEPTIBLE TO GUSTS
OVER 40 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED...
AND GUSTS TO 45 MPH ARE POSSIBLE. PREPARE NOW FOR THE WINDY
CONDITIONS. SECURE ITEMS THAT MAY BE BLOWN AWAY BY THE WIND LIKE
TRASH CANS AND LAWN FURNITURE.

$$

WAZ041-044-160900-
/O.CON.KOTX.WI.Y.0012.061116T0300Z-061116T0900Z/
WENATCHEE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD
508 PM PST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY...

A WIND ADVISORY IS IN EFFECT UNTIL 1 AM PST THURSDAY FOR THE 
WENATCHEE...MANSFIELD...AND WATERVILLE AREAS.

STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND A VIGOROUS
COLD FRONT THIS EVENING. WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH
AFTER 9 PM AND PERSIST THROUGH THE MIDNIGHT HOUR. FOR ELEVATIONS
ABOVE 2500 FEET ON THE WATERVILLE PLATEAU...GUSTS AS HIGH AS 
45 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED...
AND GUSTS TO 45 MPH ARE POSSIBLE. PREPARE NOW FOR THE WINDY
CONDITIONS. SECURE ITEMS THAT MAY BE BLOWN AWAY BY THE WIND LIKE
TRASH CANS AND LAWN FURNITURE.

$$
000 
WWUS76 KOTX 160432
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
832 PM PST WED NOV 15 2006

IDZ002-003-026-027-WAZ032>036-041-044-160900-
/O.CON.KOTX.WI.Y.0012.000000T0000Z-061116T0900Z/
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE...
MANSFIELD
832 PM PST WED NOV 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY...

A WIND ADVISORY IS IN EFFECT UNTIL 1 AM PST THURSDAY FOR PORTIONS
OF THE UPPER COLUMBIA BASIN...AS WELL AS THE SPOKANE...COEUR
DALENE...AND PULLMAN AREAS. A WIND ADVISORY IS ALSO IN EFFECT
FOR WENATCHEE...MANSFIELD...AND WATERVILLE THROUGH 1 AM.

WINDS HAVE INCREASED TO 25 TO 35 MPH OVER THE COLUMBIA BASIN AND
MOST OF EASTERN WASHINGTON. SO FAR THIS EVENING WIND GUSTS HAVE
BEEN MEASURED AS HIGH AS 37 MPH AT THE SPOKANE AIRPORT...39 MPH IN
EPHRATA...AND 46 MPH AT ALPOWA SUMMIT NEAR POMEROY.

WINDY CONDITIONS ARE EXPECTED TO PERSIST THROUGH 1 AM AS A
VIGOROUS COLD FRONT MOVES THROUGH THE REGION. GUSTS AS HIGH AS 
45 MPH WILL BE COMMON OVER EASTERN WASHINGTON AND PORTIONS OF THE
IDAHO PANHANDLE. LOCATIONS WITH ELEVATIONS OVER 2500 FEET...MAY
EVEN EXPERIENCE GUSTS AS HIGH AS 55 MPH.

FOR WENATCHEE...MANSFIELD...AND WATERVILLE...WINDS ARE EXPECTED
TO INCREASE TO 25 TO 35 MPH AFTER 9 PM AND PERSIST THROUGH THE
MIDNIGHT HOUR. FOR ELEVATIONS ABOVE 2500 FEET ON THE WATERVILLE
PLATEAU...GUSTS AS HIGH AS 45 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED...
AND GUSTS TO 55 MPH ARE POSSIBLE. STRONG WINDS WILL MAKE DRIVING
CHALLENGING...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$
000 
WWUS76 KOTX 160851
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1251 AM PST THU NOV 16 2006

IDZ002-003-026-027-WAZ032>036-041-044-161200-
/O.EXT.KOTX.WI.Y.0012.000000T0000Z-061116T1200Z/
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE...
MANSFIELD
1251 AM PST THU NOV 16 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING. 

WINDS HAVE INCREASED TO 25 TO 35 MPH ACROSS EASTERN WASHINGTON AND
PORTIONS OF THE IDAHO PANHANDLE. WINDY CONDITIONS ARE EXPECTED
TO PERSIST THROUGH 4 AM AS A VIGOROUS COLD FRONT MOVES THROUGH THE
REGION. GUSTS AS HIGH AS 45 MPH WILL BE COMMON OVER EASTERN
WASHINGTON AND PORTIONS OF THE IDAHO PANHANDLE. LOCATIONS WITH
ELEVATIONS OVER 2500 FEET...MAY EVEN EXPERIENCE GUSTS AS HIGH AS
55 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED...AND GUSTS TO 55 MPH ARE POSSIBLE. STRONG WINDS WILL
MAKE DRIVING CHALLENGING...ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$
000 
WWUS76 KOTX 161147
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
347 AM PST THU NOV 16 2006


IDZ002-003-026-027-WAZ032>036-041-044-161300-
/O.CAN.KOTX.WI.Y.0012.000000T0000Z-061116T1200Z/
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...
RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...
GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE...
MANSFIELD
347 AM PST THU NOV 16 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND
ADVISORY. WINDS HAVE DECREASED ACROSS EASTERN WASHINGTON AND NORTH
IDAHO. BREEZY SOUTHWEST WINDS 15 TO 25 MPH WILL CONTINUE THROUGH
THE MORNING HOURS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Nov 14, 9:46 AM PST, 2 hours 39 minutes earlier.

Area forecast discussion, Nov 14, 9:46 AM PST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
946 AM PST TUE NOV 14 2006

.SYNOPSIS...A CONTINUED INFLUX OF PACIFIC ENERGY WILL IMPACT THE
AREA THROUGH MID-WEEK. CONDITIONS WILL BEGIN TO QUIET DOWN TOWARD
THE END OF THE WEEK AND FIRST PART OF THE WEEKEND.

&&

.DISCUSSION...UPDATED TO WARM UP TEMPERATURES ONE TO FOUR DEGREES
IN SPOTS AND DECREASE CLOUD COVER UNTIL HIGHER CLOUDS START TO
INVADE THE SKY FROM THE WEST THIS AFTERNOON. ALSO REMOVED POPS
OVER ALL BUT SOME MOUNTAIN LOCATIONS IN SHOSHONE COUNTY THIS
MORNING FOR A SMALL CHANCE OF SNOW SHOWERS THERE. WEDNESDAYS
SYSTEM LOOKS TO BE QUITE AN ACTIVE ONE IN TERMS OF MORE WINTER
WEATHER AND SUCH. MAY HAVE TO ADD MORE HIGHLIGHTS FOR SNOWFALL FOR
THE NORTHERN MOUNTAINS AND PERHAPS A WIND ADVISORY OF SORTS FOR
LOWER ELEVATIONS INCLUDING SPOKANE FOR YET ANOTHER BOUT OF WIND
LATE WEDNESDAY AFTERNOON AND EVENING WITH A STRONG COLD FRONT
PASSAGE AND TIGHT SURFACE PRESSURE GRADIENT.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED ACROSS THE REGION THROUGH 06Z
WEDNESDAY. LCL MTN OBSCURATIONS OVER THE EASTERN ID
PANHANDLE...MAINLY ABOVE 4000 FT BEFORE 00Z. AN APPROACHING WARM
FRONT THICKEN A CIRRUS DECK THROUGH THE DAY...THEN THIS DECK WILL
BEGIN TO LOWER OVERNIGHT (09-12Z) BRINGING LCL MVFR CONDITIONS
STARTING OVER WEST AND SOUTHEAST TAF SITES AND TWEB ROUTES...ALONG
WITH THE RISK FOR -SHRA/-SHSN. THE CIGS WILL ALSO BEGIN TO LOWER
TO LCL MVFR CONDITIONS TOWARD 15-18Z OVER THE REMAINING TAF SITES
AS PRECIPITATION ADVANCES IN. /JCOTE

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        44  30  45  36  42  26 /   0  10 100  60  20  10
COEUR DALENE  43  32  44  35  42  27 /   0  10 100  90  30  20
PULLMAN        43  33  48  36  44  29 /  10   0  90  80  40  20
LEWISTON       51  35  52  40  49  33 /  10   0  70  70  30  10
COLVILLE       44  28  47  32  39  22 /   0  20 100  60  20  20
SANDPOINT      41  31  42  34  40  26 /   0  10 100  90  30  20
KELLOGG        41  33  42  36  41  30 /  10  10 100  90  40  20
MOSES LAKE     48  32  52  35  47  27 /   0  10  80  40  10  10
WENATCHEE      47  34  46  34  46  30 /   0  20  80  40  10  10
OMAK           45  35  48  33  44  29 /   0  50 100  40  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...WINTER STORM WARNING FROM MIDNIGHT TO 10 PM WEDNESDAY ABOVE 3000
       FEET FOR EAST SLOPES NORTHERN CASCADES.
&&
Hazardous weather outlook, Nov 14, 6:24 AM PST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
624 AM PST TUE NOV 14 2006

WAZ042-151430-
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
624 AM PST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM
     PST WEDNESDAY ABOVE 3000 FEET.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEAWSWOTX  /WWUS46 KOTX/

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED TODAY. THE ENXT PACIFIC WEAHTRER
SYSTEM WILL MOVE INTO THEC ASCADES LATE TONIGHT AND BRING A
MIXTURE OF RAIN AND SNOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER MOISTURE LADEN STORM SYSTEM WILL IMPACT THE CASCADES
TONIGHT THROUGH WEDNESDAY NIGHT. SIGNIFICANT ACCUMULATIONS OF HIGH
MOUNTAIN SNOW ARE POSSIBLE OVER THE EAST SLOPES OF THE NORTHERN
CASCADES. THIS STORM SYSTEM HAS THE POTENTIAL TO PRODUCE LOCALLY
HEAVY RAIN OVER THE LOWER ELEVATIONS OF THE CASCADES...AND STRONG
WINDS DURING THE DAY ON WEDNESDAY.

IDZ001>004-026-027-WAZ031>038-041-043-044-151430-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE...
PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...
WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...COLVILLE...
DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...REPUBLIC...
INCHELIUM...WENATCHEE...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...
OROVILLE...WATERVILLE...MANSFIELD
624 AM PST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE UNSETTLED WET WEATHER WILL CONTINUE THROUGH THE PERIOD WITH
THE NEXT WET WEATHER SYSTEM SLATED TO MOVE IN WEDNESDAY BRINGING
WIDESPREAD RAIN...HIGH MOUNTAIN SNOW...WINDY CONDITIONS AND
POSSIBLY SOME BRIEF PERIODS OF FREEZING RAIN TO SHELTERED VALLEYS
IN THE NORTHERN MOUNTAIN VALLEYS.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:37 AM PSTWinter Storm WarningOTXBonner, Boundary, Kootenai44 hr
Nov 14, 1:17 PM PSTWinter Weather AdvisoryOTXDouglas, Okanogan20 hr

Nearby

Wind Advisories in Washington, 2006Wind Advisories in Idaho, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.